# SDR SWAA2020051828416

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH Z ANGLE CORRODED AT BS 500I TO 500D +12' WL 160 RBL 22'. / EVALUATED CORROSION DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DET D; REPAIR ACCOMPLISHED ON Y173420
